# SDR CA090921002

- Difficulty date: March 18, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 2,051 hours
- Engine: Lyc O360E1A6D
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 67054003
- Condition: Cracked
- Location: Nlg
- Part time: 2,092 hours
- Component: Landing Gear, Piper
- Component part number: 67100013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIRST 100 HR FOLLOWING IMPORTATION OF AIRCFRAFT. AIRCRAFT REBUILT FOLLOWING DAMAGE FROM TORNADO PRIOR TO IMPORT. CRACKS EVIDENT VISUALLY 100 HRS AFTER REBUILD. (TC# 20090921002)
